# SDR QML2008F00004

- Difficulty date: June 12, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N158BK
- Make and model: Bolkms BK117A4
- Engine: Lyc LTS101650A2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Modulator
- Part number: 430110212
- Condition: Sticking
- Location: Nr 2 Air Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL TRAINING/CHECK RIDE, THERE DEVELOPED AN UNCOMMANDED, INTERMITTENT TORQUE SPLITS OF UP TO 25 PERCENT WITH NO COLLECTIVE MOVEMENTS OR TORQUE MATCHING ATTEMPTS.  N1 AND TOT INDICATIONS FOLLOWED EACH ENGINE THROUGH THE SPLITS. FURTHER TROUBLESHOOTING PROVIDED NO CONCLUSIVE REASON FOR THESE SPLITS.  THIS AIRCRAFT HAD EXPERIENCED THE SAME PROBLEMS JUST A COUPLE OF WEEKS AGO AND HAD AN ENGINE CHANGE AS A RESULT.  DECISION WAS MADE TO RETURN AC TO AN AIRFIELD INSTEAD OF THE HOSPITAL PAD DUE TO THE DESIRE TO SHOOT A SINGLE-ENGINE PROFILE TO LANDING.  EMERGENCY WAS DECLARED TO TOWER AND A SUCCESSFUL RUN-ON LANDING ACCOMPLISHED.  AFTER MAINT EVALUATION AND TROUBLESHOOTING, IT WAS DETERMINED TO BE THE AIR FLOW MODULATOR (FENCE ACTUATOR) THAT WAS STICKING.  (K)
